Fervex Pain and Fever, 500 mg, effervescent tablets, 16 pcs.
Description
Description
Fervex Pain and Fever is a tablet-based medication containing paracetamol as its active ingredient. It has analgesic and antipyretic properties and is intended for short-term use in adults and adolescents weighing more than 50 kg.
Composition
The active substance of the drug is paracetamol.
Each tablet contains 500 mg of paracetamol.
Excipients: anhydrous citric acid, sodium bicarbonate, anhydrous sodium carbonate, sorbitol (E420), sodium docusate, povidone, sodium saccharin, sodium benzoate (E211), grapefruit-orange flavor (contains fructose, glucose, sucrose).
Dosage
This medication should be used as directed by your doctor. Dosage is determined individually, depending on the patient's condition and the indications for use. Do not exceed the recommended dose.
Adults and adolescents weighing more than 50 kg (aged 15 years and over):
The recommended single dose is 500 mg or 1000 mg of paracetamol (1 or 2 tablets).
If necessary, the dose may be repeated every 4-6 hours.
The maximum daily dose is 3 g of paracetamol (6 tablets). In cases of severe pain, after consulting a doctor, the dose may be increased to 4 g (8 tablets) per day.
In patients with impaired kidney or liver function and in the elderly, dosage adjustment may be necessary - consult your doctor.
The medicine should not be used for more than 5 days to treat pain or 3 days to treat fever without consulting a doctor.
Action
Paracetamol, the drug's active ingredient, has analgesic and antipyretic effects. It inhibits prostaglandin synthesis in the central nervous system, which leads to an increased pain threshold and a reduction in elevated body temperature.
Indications
Fervex pain and fever is indicated for the treatment of: pain of various origins (headache, toothache, joint pain, muscle pain, menstrual pain, neuralgia); fever.
Contraindications
You should not use Fervex pain and fever if you: are allergic to paracetamol or any of the other ingredients of the medicine; have severe liver failure or active, decompensated liver disease; have congenital glucose-6-phosphate dehydrogenase deficiency; are being treated with MAO inhibitors (and within 14 days after their discontinuation); are in the first trimester of pregnancy.
The medicine should not be used in children weighing less than 50 kg.
Side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.
The frequency of side effects listed below is defined as follows: rare: less than 1 in 1,000 but more than 1 in 10,000 patients treated, very rare: less than 1 in 10,000 patients treated, not known: frequency cannot be estimated from the available data.
Rare: decreased blood pressure.
Very rare: tachycardia; nausea, vomiting; renal colic, renal papillary necrosis, acute renal failure, Not known: anaphylactic reaction (including hypotension), anaphylactic shock, hypersensitivity reactions, angioedema (swelling of the deep layers of the skin and subcutaneous tissue); diarrhea, abdominal pain; increased hepatic transaminases; thrombocytopenia (decrease in the number of platelets), leukopenia (decrease in the number of white blood cells), neutropenia (decrease in the number of neutrophils – a type of white blood cell); rash, erythema, urticaria, purpura, acute generalized exanthematous pustulosis, toxic epidermal necrolysis, Stevens-Johnson syndrome; bronchospasm, fixed drug eruption; a serious condition that may cause acidification of the blood (so-called metabolic acidosis) in patients with a serious illness taking paracetamol (see section 2). Very rare cases of hypersensitivity reactions requiring discontinuation of treatment have been reported (skin flushing, shortness of breath, bronchospasm, excessive sweating). Reporting of side effects: If you experience any side effects, including any not listed in this leaflet, talk to your doctor, pharmacist, or nurse. You can report side effects directly to the Department of Monitoring Adverse Reactions of Medicinal Products of the Office for Registration of Medicinal Products, Medical Devices and Biocidal Products, Al. Jerozolimskie 181C, 02-222 Warsaw, tel.: + 48 22 49 21 301, fax: + 48 22 49 21 309, website: https://smz.ezdrowie.gov.pl. You can also report side effects to the marketing authorisation holder. By reporting side effects, you can help gather more information on the safety of the medicine.
Warnings and precautions
Before starting treatment, talk to your doctor. Do not exceed the recommended dose. Caution should be exercised if you have liver or kidney problems, alcoholism, are malnourished, or are dehydrated. Alcohol should not be consumed during treatment.
Use of other medications
Please inform your doctor or pharmacist of all medicines you are taking or have recently taken. It is contraindicated to use this medicine with MAO inhibitors.
Special caution should be exercised when taking: other medicines containing paracetamol; anticoagulants (e.g. warfarin); antiepileptic drugs, barbiturates, rifampicin; non-steroidal anti-inflammatory drugs (NSAIDs); probenecid; the antibiotic flucloxacillin.
Pregnancy and breastfeeding
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
The drug is contraindicated in the first trimester of pregnancy. During the remainder of pregnancy and while breastfeeding, it should only be used when necessary and after consulting a doctor.
Use of the drug in children and adolescents
The medicine should not be given to children under 15 years of age with a body weight of less than 50 kg.
Features
| Product code | 761562 |
| Category | Skincare and beauty, Dermatology |
| Product line | Fervex |
| Quantity | 16 |
| Dose | 500 mg |
| Product type | Effervescent tablets |
| Delivery from | Poland |
Fervex Pain and Fever, 500 mg, effervescent tablets, 16 pcs.
Fervex Pain and Fever, 500 mg, effervescent tablets, 16 pcs.
-
£4.90(£0.31 / 1 effervescent tablet)
-
Pay securely with your preferred payment method
Reviews
All reviews
There are no reviews for this product.